# SDR 2004FA0000022

- Difficulty date: December 31, 2003
- Submitted: January 7, 2004
- Operation: General aviation
- System (JASC): 2215 · Autopilot Main Servo
- Part: Motor
- Part serial: 239
- Condition: Failed
- Location: Trim Actuator
- Part time: 5,294 hours
- Component: Trim Actuator
- Component part number: 2700751020
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOTOR FAILED SPEED OF DISPLACEMENT.  SLOW SPEED.  (WO NR 33814)
